# SDR F3LA200200362

- Difficulty date: October 23, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 52,094 hours, 33,984 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6546921528
- Part serial: 611
- Condition: Cracked
- Location: Cargo Bay
- Part time: 52,094 hours, 33,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 2 CHECK, A CRACK WAS FOUND IN THE LOWER, FORWARD AND AFT CORNERS OF THE DOOR FRAME ON THE FORWARD BAGGAGE COMPARTMENT DOOR.  THE LOWER, FORWARD AND AFT FRAMES OF THE FORWARD BAGGAGE COMPARTMENT DOOR WERE REPLACED IAW SB 737-52A1100, FIGURE 2, AND COMPLIANCE WITH AD 2000-07-06 WAS ACCOMPLISHED IAW SB 737-52A1100 THROUGH ER 02-1527.
